An integral approach to compute compressible fluid flows in domains containing obstacles

Abstract : We detail in this paper an integral approach in order to cope with the computation of flows of a compressible fluid in a physical domain containing many small obstacles. The basic methodology and the main ingredients used in schemes are provided, together with some exact solutions that are used to benchmark the integral approach. The latter is compared to the reference solution that accounts for all obstacles through standard wall-boundary conditions. Numerical results are also shown to be more accurate than the standard well-balanced approach. This work is actually the sequel of paper [1] that investigates the computation of compressible flows in variable cross-section ducts.
Type de document :
Article dans une revue
International Journal on Finite Volumes, Institut de Mathématiques de Marseille, AMU, 2015, 12 (1), pp.1-39
Liste complète des métadonnées

Littérature citée [29 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01166478
Contributeur : Jean-Marc Hérard <>
Soumis le : lundi 7 décembre 2015 - 14:08:49
Dernière modification le : vendredi 20 octobre 2017 - 01:17:58
Document(s) archivé(s) le : samedi 29 avril 2017 - 08:53:32

Fichier

IJFV.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01166478, version 2

Collections

Citation

Jean-Marc Hérard, Xavier Martin. An integral approach to compute compressible fluid flows in domains containing obstacles. International Journal on Finite Volumes, Institut de Mathématiques de Marseille, AMU, 2015, 12 (1), pp.1-39. 〈hal-01166478v2〉

Partager

Métriques

Consultations de la notice

270

Téléchargements de fichiers

137